# SDR DALA2023031501898

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,810 hours, 27,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DTE, ER/A 606583-14 - UNINSPECTABLE FASTENER HOLES IN FUSELAGE SKIN & CRACK IN FS 700 FRAME. CORRECTIVE ACTION: REF ERA 606583-14. (2669233)
